Աստղաֆիզիկա =Астрофизика =Astrophysics

Релятивистский ленгмюровский солитон в магнитосфере пульсаров

Меликидзе, Г. И. and Патарая, А. Д. (1980) Релятивистский ленгмюровский солитон в магнитосфере пульсаров. Աստղաֆիզիկա, 16 (1). pp. 161-168.

[img]
Preview
PDF
Download (714Kb) | Preview
    Item Type: Article
    Additional Information: Relativistic langmuir solitons in magnetosphere of pulsars.
    Uncontrolled Keywords: Melikidze G. I., Pataraya A. D.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 24 Sep 2013 13:24
    Last Modified: 04 Oct 2013 13:31
    URI: http://astro.asj-oa.am/id/eprint/3518

    Actions (login required)

    View Item